A 30-year-old male asked:
Disclaimer

when phenobarbital is taken for sleeping could it cause a 16 yo to have is eyes rolling and be unresponsive and shallow breathing ?

1 doctor answer
Dr. Sophie Duriez
31 years experience Psychiatry
Call 911: Immediately. Thank you.
Answered on May 9, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Phenobarb overdose: He may have had an overdose of phenobarb which gave him his symptoms.
A 30-year-old male asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Phenobarbital: Is a strong sedative and is not the best med for sleep. You either took too much or had a paradoxical action from it. Do not use this for sleep.
A 30-year-old male asked:
Dr. John Baker
13 years experience Neurology
Sz: It 'could' have been wrong but most eegs read abnormal are fairly indicative of their diagnosis. Also possible to grow out of some seizure types that ... Read More
A 30-year-old male asked:
Dr. Shariq Refai
12 years experience Psychiatry
Not necessarily: Barbiturates can cause respiratory depression. He could have just had too many barbiturates. It doesn't necessarily mean he had a seizure. Barbiturate ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month